[Oct 12, 2019] P1LMS 12h of Sebring - Race (Sebring)

Discussion in 'Race Information' started by Simon Christmann, May 8, 2019.

Thread Status:
Not open for further replies.
P1LMS 12h of Sebring - Race
Posted By Simon Christmann

Sebring
Saturday, October 12, 2019 - 02:00 PM
(ends Sunday, October 13, 2019 - 02:00 AM)
Timezone: Europe/Amsterdam

Upcoming Occurrences

All times have been adjusted for the timezone: Europe/Amsterdam

This event does not have any/other upcoming occurrences...
  1. Simon Christmann

    Simon Christmann Administrator Staff Member P1 gaming e.V.

    Admin Post
    [​IMG]
    Date: 12th October 2019
    Track: Sebring
    Qualifying:
    11:00 UTC - 45min (GTE 25min / LMP2 20min)
    Warm-Up: 11:45 UTC - 15min
    Race Start: 12:00 UTC - 12 hours
    Race Finish: 24:00 UTC
    Time scale: 1x
    Server time at race start: 12:00
    Server time at race finish: 24:00
    Weather:
    Real-time

    Downloads: Via Workshop (P1LMS), or by joining a practice server.



    Server name: P1LMS_RaceServer
    Password: Sunset

    Replay
    Results


    Briefing:
    • Each car is only allowed once on the server (unique vehicles is active)
    • Content download works only from the practice server
    • Penalties will be removed from the race control if you want. But they will be checked after the race. If the penalty was justified (e.g. speeding in pits) we will remove 1 lap from your result, only cuts resulting in a penalty will be reviewed. Cuts only leading to a warning are not noted in the log files
    • Don't press ESC or your race will be over. You can kill your game or force a disconnect by pulling out your network plug. Afterward, you can rejoin with a fresh car and still finish the race
    • For LMP2 don't dive bomb the GTEs into the corners. In the end, both of you lose less time when you overtake them on the exists
    • Respect the other cars/class on track
    Pit Entry:


    Pit Exit:


    Orange Zones:

    There will be no orange zone in this race.


    Explanation:

    In this orange zone, passing is allowed but with absolute care. Especially faster class cars lapping slower cars need to watch out and be extra careful.
    If there is an incident in the orange zone, the car at fault will be given a harsher penalty as on other parts on the track for the same infraction.

    How to file a report to race control:
    1. Note down both car numbers, lap and what happened.
    2. Send a message with those three things to an active steward in the race control channel
    3. Done
    How to file an after race report:

    1. Gather Information about the Incident. (Car numbers, laps, timestamp, what happened)
    2. Open the forum.
    3. open up the after race report form.
    4. Fill in the information.
    5. Done.

    If you have any questions regarding the third round of the P1LMS2019 feel free to ask.
     
  2. Simon Christmann

    Simon Christmann Administrator Staff Member P1 gaming e.V.

    Admin Post
    Provisional race results and replays are added in the first post.

    Post-race incident reports will be open until 25th October 12:00 UTC.
     
    Markus Broch and Adam Helyes like this.
Thread Status:
Not open for further replies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.